| Model Number |
H74939185402210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.G4: premarket / 510(k) #: k111295, k162350.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 4.0mm x 220mm x 150cm, mr balloon catheter was selected for use.During the procedure, the balloon ruptured after the first inflation at 10 atmospheres for 10 seconds.The device was removed without any problem, and the procedure was completed a different device.There were no patient complications as a result of this event.